Recent developments on pseudo-differential operators (II)

Authors

  • Der-chen Edward Chang
  • Xiaojing Lyu
  • Bert-Wolfgang Schulze

DOI:

https://doi.org/10.5556/j.tkjm.46.2015.1785

Keywords:

pseudo-differential operators, boundary value problems, operator-valued symbols, Fourier transform, Dirichlet-to-Neumann operator, Zaremba problem, $\bar\partial$-Neumann problem

Abstract

The analysis on manifolds with singularities is a rapidly developing field of research, with new achievements and compelling challenges. We present here elements of an iterative approach to building up pseudo-differential structures. Those participate in operator algebras on singular manifolds and reflect the properties of parametrices of elliptic operators, including boundary value problems.

Author Biographies

Der-chen Edward Chang

Department ofMathematics and Statistics, Georgetown University,Washington D.C. 20057, USA. Department ofMathematics, Fu Jen Catholic University, Taipei 242, Taiwan, ROC.

Xiaojing Lyu

College of Science, Tianjin University of Technology and Education, Tianjin, 300222, P.R. China

Bert-Wolfgang Schulze

Institute ofMathematics, University of Potsdam, Am Neuen Palais 10, D-14469 Potsdam, Germany.

References

S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math., 12(1959), 623--727.

S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Comm. Pure Appl. Math., 17(1964), 35--92.

M. F. Atiyah and I. M. Singer, The index of elliptic operators I, II, III, Ann. of Math. (2), 87(1968), 483--530, 531-545, 546-604.

M. F. Atiyah and R. Bott, The index problem for manifolds with boundary, Coll. Differential Analysis, Tata Institute Bombay, Oxford University Press, Oxford 1964, pp. 175--186.

R. Beals and P.C. Greiner, Calculus on Heisenberg manifolds, Ann. Math. Studies, 119,Princeton University Press, Princeton, New Jersey, 1988.

C. Berenstein, D.-C. Chang and J. Tie, Laguerre calculus on the Heisenberg group, AMS/IP series in Advanced Mathematics, 22, American Math. Soc. and International Press, Cambridge, Massachusetts, 2001.

L. Boutet de Monvel, Boundary problems for pseudo-differential operators, Acta Math., 126(1971), 11--51.

D.-C. Chang and C. Fefferman, On $L^p$ estimates of the Cauchy-Riemann equation, Harmonic Analysis in China, Kluwer Academic Publishers, Boston-London 1995, pp. 1-21.

D.-C. Chang, N. Habal, and B.-W. Schulze, Quantisation on a manifold with singular edge, NCTS Preprints in Mathematics 2013-1-002, Taiwan, 2013. J. Pseudo-Differ Oper Appl., 4, 3 (2013), 317--343.

D.-C. Chang, N. Habal and B.-W. Schulze, The edge algebra structure of the Zaremba problem, NCTS Preprints in Mathematics 2013-6-002, Taiwan, 2013. J. Pseudo-Differ. Oper. Appl., 5(2014), 69--155.

D.-C. Chang, A. Nagel, and E.M. Stein, Estimates for the $barpartial$-Neumann problem in pseudoconvex domains of finite type in $C^2$, Acta Math., 169(1992), 153--227.

D.-C. Chang, T. Qian and B.-W. Schulze, Corner Boundary Value Problems, Complex Analysis and Operator Theory, 9(2014), 1157--1210.

D.-C. Chang, W. Rungrottheera and B.-W. Schulze, Recent developments on pseudo-differential operators $($I$)$, Tamkang Journal of Mathematics, 46 (2015), 1--30.

S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math.,133(1974), 219--271.

N. Dines, X. Liu, and B.-W. Schulze, Edge quantisation of elliptic operators, Monatshefte fur Math., 156(2009), 233--274.

C. Dorschfeldt, Algebras of pseudo-differential operators near edge and corner singularities, Math. Res. 102, Akademie Verlag, Berlin, 1998.

J. V. Egorov and B.-W. Schulze,Pseudo-differential operators, singularities, applications, Oper. Theory: Adv. Appl. 93, Birkhauser Verlag, Basel,1997.

G. I. Eskin, Boundary value problems for elliptic pseudodifferential equations, Transl. of Nauka, Moskva, 1973, Math. Monographs, Amer. Math. Soc., 52, Providence, Rhode Island 1980.

H.-J. Flad, G. Harutyunyan, R. Schneider, and B.-W. Schulze Explicit Green operators for quantum mechanical Hamiltonians.I, manuscripta math. 135(2011), 497--519.

G. B. Folland and E. M. Stein, Estimates for the $barpartial_b$-complex and analysis on the Heisenberg group, Comm. Pure Appl. Math., 27(1974), 429--522.

I. M. Gelfand, On elliptic equations, Uspechi Math. Nauk., 15(1960), 121--132. (Russian)

P. C. Greiner and E. M. Stein, Estimates for the $barpartial$-Neumann problem, Math. Notes, 19, Princeton University Press, Princeton, New Jersey, 1977.

G. Grubb, Functional calculus of pseudo-differential boundary problems, Second Edition, Birkhauser Verlag, Boston, 1996.

G. Harutjunjan and B.-W. Schulze, Elliptic mixed, transmission and singular crack problems, European Mathematical Soc., Z urich, 2008.

T. Hirschmann, Functional analysis in cone and edge Sobolev spaces,Ann. Global Anal. Geom., 8(1990), 167--192.

L. Hormander, Pseudo-differential operators, Comm. Pure Appl. Math., 18(1965), 501--517.

D. Kapanadze and B.-W. Schulze, Crack Theory and Edge Singularities, Kluwer Academic Publ., Dordrecht, 2003.

J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds I and II, Ann. of Math.,78 (1963), 112-148, 79(1964), 450--476.

J. Kohn, and L. Nirenberg, An algebra of pseudo-differential operators, Comm. Pure Appl. Math., 18(1965), 269--305.

V. A. Kondratyev, Boundary value problems for elliptic equations in domains with conical points, Trudy Mosk. Mat. Obshch.,16(1967), 209--292.

T. Krainer, On the inverse of parabolic systems of partial differential equations of general form in an infinite space-time cylinder, Oper. Theory Adv. Appl., 138, Adv. in

Partial Differential Equations ``Parabolicity, Volterra Calculus, and Conical Singularities'' (Albeverio, S. and Demuth, M. and Schrohe, E. and Schulze, B.-W., eds.), Birkhauser Verlag, Basel, 2002, pp. 93--278.

J.-L. Lions, and E. Magenes, Problemes aux limites non homogenes et applications, vol. 1, Dunod, Paris, 1968.

Ya. A. Lopatinskij, On a method of reducing boundary problems for a system of differential equations of elliptic type to regular equations, Ukrain. Math. Zh., 5 (1953),123--151.

X. Lyu and B.-W. Schulze, Mellin operators in the edge calculus, (in preparation).

S. Rempel and B.-W. Schulze, Index theory of elliptic boundary problems, Akademie-Verlag, Berlin, 1982.

S. Rempel and B.-W. Schulze, Parametrices and boundary symbolic calculus for elliptic boundary problems without transmission property, Math. Nachr., 105, (1982), 45--149.

S. Rempel and B.-W. Schulze, Complete Mellin and Green symbolic calculus in spaces with conormal asymptotics, Ann. Glob. Anal. Geom. 4(1986), 137--224.

S. Rempel and B.-W. Schulze, Asymptotics for elliptic mixed boundary problems (pseudo-differential and Mellin operators in spaces with conormal singularity), Math. Res., 50, Akademie-Verlag, Berlin, 1989.

W. Rungrottheera and B.-W. Schulze, Weighted spaces on corner manifolds, Complex Variables and Elliptic Equations, 59 (2014), 1706--1738.

M. Schechter, General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math.,12(1959), 457--486.

B.-W. Schulze, Corner Mellin operators and reduction of orders with parameters, Ann. Sc. Norm. Sup. Pisa Cl. Sci. 16(1989), 1--81.

B.-W. Schulze, Pseudo-differential operators on manifolds with edges, Teubner-Texte zur Mathematik 112, Symp. ``Partial Differential Equations, Holzhau 1988'', BSB Teubner, Leipzig, 1989, pp. 259--287.

B.-W. Schulze, Pseudo-differential Operators on Manifolds with Singularities, North-Holland, Amsterdam, 1991.

B.-W. Schulze, Pseudo-differential Boundary Value Problems, Conical Singularities, and Asymptotics, Akademie Verlag, Berlin, 1994.

B.-W. Schulze, Boundary Value Problems and Singular Pseudo-differential Operators, J. Wiley, Chichester, 1998.

B.-W. Schulze, Operators with symbol hierarchies and iterated asymptotics, Publications of RIMS, Kyoto University 38 (2002), 735--802.

B.-W. Schulze and J. Seiler, The edge algebra structure of boundary value problems, Ann. Glob. Anal. Geom., 22(2002), 197--265.

B.-W. Schulze, The iterative structure of the corner calculus, Oper. Theory: Adv. Appl., 213, Pseudo-Differential Operators: Analysis, Application and Computations (L. Rodino et al. eds.), Birkhauser Verlag, Basel, 2011, pp. 79--103.

B.-W. Schulze and Y. Wei, The Mellin-edge quantisation for corner operators,

arXiv:1201.6525v1 [math.AP]. Complex Analysis and Operator Theory, published online: 27 February 2013, 10.1007/s11785-013-0289-3.

B.-W. Schulze, Boundary value problems with the transmission property,Oper. Theory: Adv. Appl. 205, ``Pseudo-Differential Operators: Complex Analysis and Partial Differential Equations'', Birkh auser Verlag, Basel, 2009, pp. 1--50.

B.-W. Schulze and M.W. Wong, Mellin and Green operators of the corner calculus, J. Pseudo-Differ. Oper. Appl., 2(2011), 467--507.

R. Seeley, Topics in pseudo-differential operators, C.I.M.E. Conference on Pseudo-differential Operators, Stresa 1968, Cremonese, Roma, 1969, pp. 167-305.

J. Seiler, Continuity of edge and corner pseudo-differential operators, Math. Nachr., 205(1999), 163--182.

J. Seiler, Pseudodifferential calculus on manifolds with non-compact edges, Ph.D. thesis, University of Potsdam, 1997.

M. A. Shubin, Pseudo-differential Operators and Spectral Theory, Springer-Verlag, Berlin, (1987).

V. A. Solonnikov, On general boundary value problems for systems which are elliptic in the sense of A. Douglis and L. Nirenberg I, Izv. AN SSSR, 28(1964), 665--706.

V. A. Solonnikov, On general boundary value problems for systems which are elliptic in the sense of A. Douglis and L. Nirenberg} II, Tr. MIAN SSSR, 92(1966), 233--297.

E. M. Stein, Harmonic Analysis-Real variable methods, orthogonality, and oscillatory integrals, Princeton University Press, Princeton, New Jersey, 1993.

M. I. Vishik and G. I. Eskin, Convolution equations in a bounded region, Uspekhi Mat. Nauk, 20(1965), 89--152.

M. I. Vishik and G. I. Eskin, Convolution equations in bounded domains in spaces with weighted norms, Mat. Sb., 69(1966), 65--110.

S. Zaremba, Sur in probleme mixte relatif a lequation de Laplace, Bull. de l'Academie des Sciences de Cracovie, Classe des Sciences Mathematiques et Naturelles, Series A, 1910, pp. 313--344.

Downloads

Published

2015-09-30

How to Cite

Chang, D.- chen E., Lyu, X., & Schulze, B.-W. (2015). Recent developments on pseudo-differential operators (II). Tamkang Journal of Mathematics, 46(3), 281–348. https://doi.org/10.5556/j.tkjm.46.2015.1785

Issue

Section

Papers